# SDR IPXA10158874

- Difficulty date: March 14, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Mid 1 Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB - PASSING THROUGH 15000 RECEIVED NUMEROUS MOMENTARY ECAM FAULTS FOLLOWED BY A CONSTANT MAIN DECK CARGO LOOP FAULT MID 1 MAIN DECK LOOP FAULT AFTER IT REMAINED STEADY.  PERFORMED QRH PROCEDURE FOR MAIN DECK CARGO LOOP FAULT.  R & R ALL MID 1 CARGO COMPARTMENT SMOKE DETECTORS FOR LOOPS A&B IAW 26-19-12-04. PERFORMED OPS CHECK OF MAIN COMPARTMENT DETECTION SYS IAW 26-19-00-05. R & R MAIN CARGO SMOKE DETECTION CONTROL UNIT 50WU1 IAW 26-19-34-04. ALL SMOKE DETECTOR ON/OFF CGDU2000-00. S/NS ON/OFF 21WU 3811/2729, 22WU 3677/11.
